MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL; PLATE, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL; PLATE, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the plate broke post-op.Update 19-jun-2019: there was a revision intervention where the broken plate was removed and replaced by a plate from another manufacturer.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8771340
Report Number1220246-2019-01194
Device Sequence Number2039035
Product Code HRS
UDI-Device Identifier00888867195653
UDI-Public00888867195653
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL
Device Catalogue NumberAR-2650CLS
Device Lot Number10037179
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date07/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;